MathSciNet Relay Station
MathSciNet bibliographic data
MR506025 10B35 (10L15)
Hooley, C. On the representations of a number as the sum of four cubes. I. Proc. London Math. Soc. (3) 36 (1978), no. 1, 117–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement